Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2016-01-28T16:18:27Z
dc.date.issued2015-06
dc.identifier.citationDiaz-Barrero, J.L. Solution to Problem A-15. "Arhimede Mathematical Journal", Juny 2015, vol. 2, núm. 1, p. 71-72.
dc.identifier.issn2360-4484
dc.identifier.urihttp://hdl.handle.net/2117/82239
dc.format.extent2 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleSolution to Problem A-15
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.relation.publisherversionhttp://amj-math.com/wp-content/uploads/2015/12/AMJ2015-vol2iss1.pdf
dc.rights.accessRestricted access - publisher's policy
drac.iddocument17421337
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorDiaz-Barrero, J.L.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameArhimede Mathematical Journal
upcommons.citation.volume2
upcommons.citation.number1
upcommons.citation.startingPage71
upcommons.citation.endingPage72


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder